MathSciNet Relay Station
MathSciNet bibliographic data
MR1819362 47F05 (35P25 35R30 47A40 47A52)
Kuzhelʹ, S. A. On an inverse problem in the Lax-Phillips scattering scheme for a class of operator-differential equations. (Russian) Algebra i Analiz 13 (2001), no. 1, 60--83; translation in St. Petersburg Math. J. 13 (2002), no. 1, 41–56
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement